# SDR SWI2023F00067

- Difficulty date: May 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 SPLICE ANGLE AT STGR3L CRACKED (MARKED)     (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED 1EA NEW SPLICE ANGLE AT FS 280.00, STGR3L REF CRJ200 SRM 51-42-06 , CRJ200 SRM 51-42-21 AND DWG# 600-31057 REV P. COMPLIED WITH TASK CARD 51-900-1003-SKY.
